Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes boils at the right armpit despite healing at the thigh after taking antibiotics?

I had boil a month and some weeks ago on my left lap and I took antibiotics after it opened and dried up. And now I have 3 painful boils on my right armpit. Been taking ampiclox anyway. So what could be the causes of these boils, even after I thought I have taken enough antibiotics previously. Seems my immune system is getting weak or so??
Mon, 29 Jul 2019
Report Abuse
Dermatologist 's  Response
Hi,

It is due to back infection of the hair follicles.
It is related to the weak immune system, low ferritin levels, diabetes and local carriage of bacteria.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was having boils in my thigh area. I was prescribed with an antibiotic and an ointment fuciglow. but after 2 to 3 days of taking these, I got...